# SDR CKSA97214

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65B1658112
- Condition: Bulged
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND SEVERAL BULGES ON FS1480 BULKHEAD IN RIGHT BODY MLG WELL.  BOEING ENGINEER RECOMMENDS REPAIR TO THE BUCKLE AREA LOCATED AT RIGHT SIDE PER BOEING MSG CKS-ORD-97-0037RE, CKF-ORD-97-0039RE AND BOEING DRAWING 65B28016-14.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 097904.
